# SDR 98ZZZX2237

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 484706
- Condition: Wrong Part
- Location: Gear Actuator
- Part time: 183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO PREVIOUS O-RING FAILURES AND ONE O-RING INSPECTION REVEALING O-RING DAMAGE ON ANOTHER AIRCRAFT PROMPTED INSPECTION OF ALL ACTUATORS ON THIS AIRCRAFT.  (FAILURE RESULTS IN INCOMPLETE GEAR RETRACTION).  UPON DISASSEMBLY, FOUND INCORRECT O-RINGS INSTALLED ON ALL 3 ACTUATOR PISTONS.  O-RINGS WERE DAMAGED (ROLLED AND SCUFFED), BUT HAD NOT YET FAILED.
